Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sweating relief?

Posted by Rabbit on September 27, 1998, at 17:17:40

In reply to Re: Sweating relief?, posted by Barbara Roberts on September 10, 1998, at 20:27:54

I am currently on 300 mg of Wellbutrin (150mg SR 2x day) for treatment of depression and ADD and I've noticed increased sweating. I was on prozac several years ago, and even though I was on a very high dosage (100mg daily) I had no sweating problems. Mostly I notice it at night, I wake up soaking and shivering almost every night. It's annoying, but a small price to pay for how much better I've been feeling.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rabbit thread:370